# SDR UF6A990914

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Faulty
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - LEFT EXTERNAL OVERWING EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB.  (M)
